1 doctor weighed in:

I am on amoxicillin (875 mgs) for a sinus infection and after taking it, I can't help but feel really tired. Can the medication cause this?

1 doctor weighed in
Dr. Vitaliy Krol
Internal Medicine - Infectious Disease

In brief: Fatigue

Any medications may have very mild or significant side effects.
Serious side effects such as anemia, liver or kidney toxicity may in turn cause significant fatigue. Infection by itself can make you feel tired also. See your doctor for screening blood work if your fatigue symptoms persist or worsen dramatically

In brief: Fatigue

Any medications may have very mild or significant side effects.
Serious side effects such as anemia, liver or kidney toxicity may in turn cause significant fatigue. Infection by itself can make you feel tired also. See your doctor for screening blood work if your fatigue symptoms persist or worsen dramatically
Dr. Vitaliy Krol
Dr. Vitaliy Krol
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors